# SDR SWAA2023090697319

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,063 hours, 34,762 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF RIGHT #2 BAKE SEAMED TO GRAB CAUSING A SLIGHT LOSS OF DIRECTIONAL CONTROL. - REJECTED TAKEOFF AT APPROX 90KTS. DID NOT DECLARE EMERGENCY><[01] PERFORMED FIM 32-42 TASK 816; FOUND #2 BRAKE GRABBING. R&R'D #2 MAIN BRAKE ASSY PER MM 32-41-41 OP CK GOOD
